Jump to content
CrazyBoards.org

Prednisone - Calm/Disoriented?


Recommended Posts

I was put on prednisone and at first I felt very light and fluffy (rather than the stereotypical angry) at 50mg and now as I titrate downwards I just feel a little jittery and disoriented - but still quite calm. 

 

Have any of you ADHD-ers experienced heavy calmness from Prednisone? 

 

Just curious.

Link to comment
Share on other sites

I can't say I have (never taken it), but I do recall a warning from a doc that Benadryl could make me, as I'm ADHD, agitated.. and it does so for her husband to a large extent.

 

As Benadryl is a sedative and Prednisone is activating, it's not impossible that it could also have an opposite reaction in those with ADHD. 

 

I'm afraid I don't have anything more concrete. Hopefully someone knows the chemistry and can give you more information.

 

I have a feeling it's not unusual though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...